# SDR AU981494

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: 11595CL3062415
- Condition: Corroded
- Location: Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STEERING SYSTEM TORQUE LINK ATTACHMENT PIN CORRODED.    PART TC:  4,550.
